THE SECOND REGULARIZED TRACE FORMULA FOR THE STURM-LIOUVILLE OPERATOR


Akgun F. , Bayramoglu M., Bayramov A.

MISKOLC MATHEMATICAL NOTES, vol.20, no.1, pp.17-32, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.18514/mmn.2019.2621
  • Title of Journal : MISKOLC MATHEMATICAL NOTES
  • Page Numbers: pp.17-32

Abstract

In this paper, the second regularized trace formula for the differential operator with antiperiodic boundary conditions is obtained.